# SDR 97ZZZX3588

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 230063301102
- Condition: Cracked
- Location: Engine Exhaust
- Part time: 995 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EXHAUST DUCT.  REMOVED AND REPLACED.
